# SDR DALA2015031902241

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED HARDWARE ON MID VANE OTBD FLAP AT LT WING.  HARDWARE ON MID VANE OTBD FLAP AT LT WING WAS REMOVED AND INSTALLED NEW HARDWARE IAW AMM 20-30-01.
